On diffusion approximation with discontinuous coefficients

N. V. Krylov, R. Liptser

Research output: Contribution to journalArticlepeer-review

12 Scopus citations


Convergence of stochastic processes with jumps to diffusion processes is investigated in the case when the limit process has discontinuous coefficients. An example is given in which the diffusion approximation of a queueing model yields a diffusion process with discontinuous diffusion and drift coefficients.

Original languageEnglish (US)
Pages (from-to)235-264
Number of pages30
JournalStochastic Processes and their Applications
Issue number2
StatePublished - Dec 2002


  • Diffusion approximation
  • Stochastic differential equations
  • Weak convergence


Dive into the research topics of 'On diffusion approximation with discontinuous coefficients'. Together they form a unique fingerprint.

Cite this